# SDR MASA200600323

- Difficulty date: February 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 6,280 hours, 4,370 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 5045 CLT - FWD LAV SMOKE DETECTOR WILL NOT TEST.  MAINTENANCE CLEANED AND RESEATED THE DETECTOR.  OPS CHECK GOOD.  NO FURTHER ACTION REQUIRED.
